jon aaronson
jon aaronson
Verified email at tauex.tau.ac.il - Homepage
Title
Cited by
Cited by
Year
An introduction to infinite ergodic theory
J Aaronson
American Mathematical Soc., 1997
9941997
Ergodic theory for Markov fibred systems and parabolic rational maps
J Aaronson, M Denker, M Urbański
Transactions of the American Mathematical Society 337 (2), 495-548, 1993
2561993
Local limit theorems for partial sums of stationary sequences generated by Gibbs–Markov maps
J Aaronson, M Denker
Stochastics and Dynamics 1 (02), 193-237, 2001
2082001
The asymptotic distributional behaviour of transformations preserving infinite measures
J Aaronson
Journal d’analyse mathématique 39 (1), 203-234, 1981
1071981
Mixing properties of Markov operators and ergodic transformations, and ergodicity of Cartesian products
J Aaronson, M Lin, B Weiss
Israel Journal of Mathematics 33 (3-4), 198-224, 1979
821979
Strong laws for 𝐿-and 𝑢-statistics
J Aaronson, R Burton, H Dehling, D Gilat, T Hill, B Weiss
Transactions of the American Mathematical Society 348 (7), 2845-2866, 1996
781996
Ergodic theory for inner functions of the upper half plane
J Aaronson
Annales de l'IHP Probabilités et statistiques 14 (3), 233-253, 1978
751978
Random -Expansions
J Aaronson
The Annals of Probability 14 (3), 1037-1057, 1986
701986
An algebraic construction of a class of one-dependent processes
J Aaronson, D Gilat, M Keane, V de Valk
The annals of probability, 128-143, 1989
561989
L∞ eigenvalues and L2 spectra of non-singular transformations
J Aaronson, M Nadkarni
Proceedings of the London Mathematical Society 3 (3), 538-570, 1987
561987
Rational ergodicity and a metric invariant for Markov shifts
J Aaronson
Israel Journal of Mathematics 27 (2), 93-123, 1977
561977
On the ergodic theory of non-integrable functions and infinite measure spaces
J Aaronson
Israel Journal of Mathematics 27 (2), 163-173, 1977
551977
Characteristic functions of random variables attracted to 1-stable laws
J Aaronson, M Denker
Annals of probability, 399-415, 1998
521998
A local limit theorem for stationary processes in the domain of attraction of a normal distribution
J Aaronson, M Denker
Asymptotic methods in probability and statistics with applications, 215-223, 2001
412001
Invariant measures and asymptotics for some skew products
J Aaronson, H Nakada, O Sarig, R Solomyak
Israel Journal of Mathematics 128 (1), 93-134, 2002
382002
The Poincaré series of
J Aaronson, M Denker
Ergodic Theory and Dynamical Systems 19 (1), 1-20, 1999
381999
On the structure of 1-dependent Markov chains
J Aaronson, D Gilat, M Keane
Journal of Theoretical Probability 5 (3), 545-561, 1992
371992
Aperiodicity of cocycles and conditional local limit theorems
J Aaronson, M Denker, O Sarig, R Zweimüller
Stochastics and Dynamics 4 (01), 31-62, 2004
352004
The visitors to zero of some deterministic random walks
J Aaronson, M Keane
Proceedings of the London Mathematical Society 3 (3), 535-535, 1982
351982
Koksma’s inequality and group extensions of Kronecker transformations
J Aaronson, M Lemańczyk, C Mauduit, H Nakada
Algorithms, Fractals, and Dynamics, 27-50, 1995
331995
The system can't perform the operation now. Try again later.
Articles 1–20